Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are the side effects of meth ?

My friend and i started smoking meth about a month ago. We smoked about half a gram each, once a week. I have what feels like cold sores in both sides of my nose and a few spots on my legs. My friend has been smoking it for longer but has no physical side effects. I woke up this morning from a big night on meth and my skin has a yellowish tinge to it. Can the meth side effects start this early even though i only started a month ago and only smoke it once a week?
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  2081
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.

These can be side effects of the Meth you doing.The onset of side effects vary with person , so there are chances that you have its side effects.
There could be possibility of underlying liver disease too.Please visit your Physician and get evaluated to rule any liver abnormality.

Take care.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor